Based on a family of bi-univalent functions introduced through the q -analogue of Noor integral operator


AKGÜL A. , Alçın B.

International Journal of Open Problems in Computer Science and Mathematics (IJOPCM), vol.15, no.1, pp.20-33, 2022 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 15 Issue: 1
  • Publication Date: 2022
  • Title of Journal : International Journal of Open Problems in Computer Science and Mathematics (IJOPCM)
  • Page Numbers: pp.20-33